Skip navigation
Please use this identifier to cite or link to this item:
Full metadata record
DC FieldValueLanguage
dc.contributor.authorМинченко, Л. И.-
dc.contributor.authorВолосевич, А. А.-
dc.contributor.authorСиротко, С. И.-
dc.contributor.authorТараканов, А. Н.-
dc.identifier.citationК производным функции оптимального значения / Л. И. Минченко и др. // Доклады БГУИР. - 2009. - № 8 (46). - С. 75 - 78.ru_RU
dc.description.abstractРассматривается подход, основанный на развитии метода аппроксимаций первого порядка В.Ф. Демьянова и А.М. Рубинова, и позволяющий исследовать производные функции оптимального значения в параметрических задачах оптимизации с неединственным Решением.ru_RU
dc.subjectдоклады БГУИРru_RU
dc.subjectмногозначные отображенияru_RU
dc.subjectпсевдолипшицевость отображенийru_RU
dc.titleК производным функции оптимального значенияru_RU
dc.title.alternativeOn derivatives of the optimal value functionru_RU
local.description.annotationThe sufficient conditions of the directional differentiability of the optimal value function are obtained. The approach is based on the works of V.F. Demianov and A.M. Rubinov. This approach allows to obtain sufficient conditions for the parametric nonlinear programming problem with non only solution.-
Appears in Collections:№8 (46)

Files in This Item:
File Description SizeFormat 
Minchenko_On.PDF458.01 kBAdobe PDFView/Open
Show simple item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.